# SDR DL76G070947

- Difficulty date: July 17, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 70,722 hours, 15,737 cycles
- Engine: Ge CFM56*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 491080127
- Part serial: 1159
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT LIGHT DURING START 2 ATTEMPTS.  RTB, ECU FAULT FUEL CONTROL UNIT.  REPLACED FUEL CONTROL UNIT PER M/M.
